# SDR C77A20151112003

- Difficulty date: November 12, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 21,657 hours, 12,496 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 21,657 hours, 12,496 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE FWD CABIN FLOOR STRUCTURE RT FWD SEAT TRACK PN 170-03263-001 AT Y=273, FRAME 16 & 17.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS.  1.10 INCHES X 1.10 INCHES WITH 100% EXFOLIATION IN THE DEEPEST LOCATION.  .90 INCH X 0.80 INCH WITH 100% EXFOLIATION IN THE DEEPEST LOCATION & .50 INCH X .50 INCH WITH 100% EXFOLIATION IN THE DEEPEST LOCATION.  REQUESTED & RECEIVED THE PERMANENT REPAIR IN THE FORM OF ETD 2015-170-102505A FOR THE INSTALLATION OF REPAIR ANGLES & DOUBLERS.  THE RT SEAT TRACK IS NOT CLASSIFIED AS FCS IN FCSD-3575, BUT IS CLASSIFIED AS PRIMARY STRUCTURE IN SRM PART II 51-00-04.  ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE.  EO E175-53MR-219.1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS IAW ETD2015-170-102505A ANAC DER FORM ATTACHED.  REF INSPECTION INSTRUCTIONS.  TASK 53-10-027-000 INTERNAL GVI THRESHOLD OF 25,202 FC, INTERVAL OF 25,202 FC IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS.  MPG & MRBR REVISION 11.  THRESHOLD IS COUNTED SINCE NEW.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-219 UNDER WO 1983823.
